# SDR EE4Y2022032317487

- Difficulty date: March 23, 2023
- Submitted: March 23, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N318NV
- Make and model: Airbus A319-111
- Aircraft serial: 2492
- Aircraft time: 50,736 hours, 31,085 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin Panel
- Part number: UNK
- Part serial: UNK
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE STRUCTURAL INSPECTION PER WORK CARD Nº: 572179-01-1-001, IT WAS FOUND AT LH WING, TOP SKIN LOWER SURFACE AT RIB 15 OVERHANG AREA WITH CORROSION. DUE TO THERE IS NOT SRM AVAILABLE TO PERFORM PERMANENT REPAIR, AIRBUS WAS CONTACTED REQUESTING REPAIR INSTRUCTIONS AND FINAL APPROVAL, UNDER AIRBUS DOSSIER 81187500 AND COOPESA JOB A1N0011 ITEM 5-24
